# SDR FDEA201012214731

- Difficulty date: December 21, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 90,419 hours, 26,163 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FRAME AT STA 1360, STRINGER S-2L HAS EXISTING TV MONITOR MOUNT HOLES THAT DOES NOT HAVE PROPER ED'S.  REMOVED FROME FROM 1360 S6L TO S6R IAW SRM 51-40-02 RECIEVED REPAIR PARTS 1 PORTION OF FRAME T10/860856 2 CHANNEL T10/960858 2 CHANNELS T10/86054 AND CHANNELS T10/863415 IAM SRM 53-00-07 FIG 202 DETAIL I LOCATED AND DRILLED THE REPAIR   PART IAW SRM 51/40/05 INSTALLED REPJAIR PARTS IAW SRM 51-40-02
